# SDR REXA2014011200114

- Difficulty date: January 12, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 27,803 hours, 24,520 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUT STRONG BURNING ACRID SMELL IN COCKPIT & CABIN.  FLIGHT ATTENDANT REPORTED PAX COMPLAINING OF A BURNING SMELL & PAX IN BACK OF ACFT WERE COMPLAINING OF ACRID CHOKING SMELL.  VERIFIED WITH CREW, NO SMOKE VISIBLE.  VERIFIED FIRST FLIGHT SINCE ENG COMPRESSOR WASHES PERFORMED.  RAN ENGINES TO PURGE SOAP FUMES IAW AMM 72-00-00 P722 V.  NO FURTHER FUMES DETECTED THROUGHOUT CABIN & COCKPIT.
